# SDR ASAA2019011227744

- Difficulty date: January 12, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,899 hours, 11,977 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 23926
- Condition: Failed
- Location: Ac Bay
- Part time: 11,184 hours, 3,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING MASTER RECALL, CONT CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE REF AMM 21-61-21. BITE CHECK GOOD. OPS AND LEAK CHECK GOOD. THIS CLEARS MEL 21-21G.
